American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68Q17) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Pavel Hrubeš, Avi Wigderson and Amir Yehudayoff. Non-commutative circuits and the sum-of-squares problem. J. Amer. Math. Soc. 24 (2011) 871-898. MR 2784331.
Abstract, references, and article information   
View Article: PDF

[2] M. Braverman and M. Yampolsky. Non-computable Julia sets. J. Amer. Math. Soc. 19 (2006) 551-578. MR 2220099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. M. Landsberg. The border rank of the multiplication of $2\times 2$ matrices is seven. J. Amer. Math. Soc. 19 (2006) 447-459. MR 2188132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1